# SDR AALA202506090144

- Difficulty date: June 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N816AA
- Make and model: Boeing 787-8
- Aircraft serial: 40634
- Aircraft time: 34,189 hours, 4,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100260201
- Part serial: ST24017326
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WELLS BATTERY WBU05 FAILED TEST. MAINTENANCE REPLACED BATTER UNIT WBU05 IAW AMM 33-51-07.
